Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffered mild case of Salmonellosis. Why are stools light colored? Is it due to pepcid?

I am a 31 yo female. I think I may have or some other form of food poisoning recently. I ve been taking Pepcid (more frequently than I should) and have noticed that my latest bowel movement has produced very light colored stools. I am worried about the lack of bile in my stools and hence a potential billiary problem. Can Pepcid cause clay-colored stools? Or should I get myself checked out ASAP?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hello, clay coloured stools could be due to infection or injury to liver or gall bladder involvement or due to some medicines... so just to rule out go ahead get investigated , they will send some liver function tests, hapatiis panel, ultrasound etc. Kindly consult thank you.
Answered: Mon, 19 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor